Aa
A
A
Close
Avatar universal
Metoprolol Succinate and autonomic malfunction
My daughter's cardio doc prescribed this medication last year because her resting heart rate gets too high. The specialist said beta blockers aren't always the best for kids with this condition.

Half an hour after taking it, she began to have shaking in her hands. The urgent care place said it was a reaction to the med. Cardio doc said impossible. Neurologist said impossible.

The shaking continued to get worse-she was hospitalized Valentine's weekend because the shaking was so bad. The shaking progressed to her various parts of her body.

The specialist is weaning her off the metoprolol.

Has anyone else with an autonomic malfunction had a bad reaction to this drug? .
Cancel
1 Answers
Page 1 of 1
Avatar universal
My son had taken it a while back.  His problem with it was that his heart rate went down to 46.  He was a walking zombie.  He at that time was able to attend school daily, but his grades plummeted.  His lights were on, but nobody was home!  He spent most of his non-school hours sleeping.  So we had to take him off this med.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dysautonomia (Autonomic Dysfunction) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank